# SDR SCNA98015

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holders
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, A GLOWING EMBER WAS OBSERVED FALLING FROM THE AREA OF THE CEILING LIGHT IN THE FORWARD GALLEY.  REPLACED BOTH LAMP HOLDERS ON FORWARD GALLEY LIGHT, OPS CHECK GOOD.
